Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Dedekind sums and Lambert series


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 5 (1954), 580-584
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062764-0
MathSciNet review: 0062764
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. M. Apostol, Generalized Dedekind sums and transformation formulae of certain Lambert series, Duke Math. J. 17 (1950), 147–157. MR 0034781
  • [2] L. Carlitz, Some theorems on generalized Dedekind sums, Pacific J. Math. 3 (1953), 513–522. MR 0056019

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062764-0
Article copyright: © Copyright 1954 American Mathematical Society